Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 19 found articles
 
 
  Prefix and suffix transreversals on binary and ternary strings
 
 
Title: Prefix and suffix transreversals on binary and ternary strings
Author: Khaledur Rahman, Md.
Sohel Rahman, M.
Appeared in: Journal of discrete algorithms
Paging: Volume 33 (2015) nr. C pages 11 p.
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands